# SDR IPXA2018021326503

- Difficulty date: February 12, 2018
- Submitted: February 26, 2018
- Operation: Air carrier
- Aircraft: N576UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35665
- Aircraft time: 36,621 hours, 5,518 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Smoke Barrier
- Condition: Torn
- Location: Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO SMOKE CURTAIN TORN.   REPAIRED THE SMOKE CURTAIN IAW AMM 25-59-00-308-036.
